PAYMENT DETAILS

  • Order Details
    1
  • Confirm
    2

Order Details

Are you one of the authors of this manuscript?
No. of Copies
 
(minmum 25 copies)

Billing and Shipping Addresses

Billing Address

Payer Name
Email
Phone
Address
City
Country
Tax/Customs info
(e.g. 'CPF/CNPJ', 'RUT','EORI', or 'NPWP')

Shipping Address

Attention of
Email
Phone
Address
(P.O. Box is not allowed)
City
Country

Note: if you do not confirm your information in step 2, your information will not be saved.

Article Details

Journal Title
Mathematical Problems in Engineering
Volume
2020
Article Title
The Permitted Dimension of Guide Sign in Freeway Tunnel Restricted by the Geometric Space of the Tunnel Vault
List of Authors
  • Jiangbi Hu(ORCID ID: https://orcid.org/0000-0001-5626-162X)
  • Lucheng He
  • Chike Yuan(ORCID ID: https://orcid.org/0000-0003-2376-6677)
  • Xiaojuan Gao
Article ID
4892723
Article Type
Research Article
No. of Pages
11 Pages
Corresponding Author
Ronghua Wang
Additional Authors

Invoice Details

Invoice Issue Date
3 March 2024
Type of Reprints
Colored, Covered
Invoice Ref. No.
Terms
Payable upon Receipt

Charges

No. of Copies
Reprints Charges
0.00
Total
$